RE: hurts 2003

Discussion in 'Fibromyalgia Main Forum' started by beth0818, Oct 27, 2005.

  1. beth0818

    beth0818 New Member

    i haven't changed meds....but i have been under a lot of stress at work and with the wedding plans.....and convoncong my fiance that i have a real disease.

    i have horrible cravings all the time, but i know that i can buck up and control myself at least for the next 5 weeks!

    thank you for your response. i was just feeling depressed about it.

    take care,
    beth
  2. JLH

    JLH New Member

    Hello, Beth!

    Beth is also my favorite niece's name, and she is close to your age -- she is 28!

    I just looked at your pic in your bio - and how beautiful!!!! You two make a darling couple!

    Since you haven't changed any of your meds, your cravings are probably due to just stress. After all, you are just about to get married!!

    It will definitely be hard to control what you eat for the next 5 weeks. Just don't let them alter your wedding dress too tight!!! LOL

    You shouldn't have to convince your darling beau that you are sick, but most men "just don't get it!" Their skulls are rather thick!! Just spell it out to him!! Tell him to remember it when he takes his vows of "for better or worse"!!

    Before you get married, it would be good for him to go to a doctors visit with you so the doc can explain how your problems affect you.

    You mentioned in your bio that you live on 800 mg Ibuprofin and that you used to take Flexaril or Zanaflex at night but it started giving you horrible heartburn--and the same thing for Celebrex.

    Beth, I am not a doctor (but my daughter is and I talk with her daily and have learned a lot through experience) but I would guess that it isn't those meds giving you horrible heartburn and digestive problems--it's the frequent 800 mg Ibuprofin that is eating up your stomach lining!!!!!!!!!!

    Before your wedding, since you don't want to be miserable on your wedding and honeymoon, I would go to your doctor now and ask him to run some tests on your stomach for a possible ulcer or GERD. You may need to be on a prescription strength Prilosec or Prevacid, or something else to heal up your stomach.

    Please note that too much Ibuprofen can cause kidney problems, too!!!!

    Also, you mentioned that you had an unquenchable thirst. That is one of the main symptoms for diabetes. Do you have a family history of diabetes? While you are at the doc, I would ask him what he thinks your chances of it is.

    Meanwhile, only 5 more weeks of healthy eating!!!!

    Another thing ... are you on any antidepressants for your depression? If not, try Cymbalta - it will help your depression and your fibro pains. And exercise is a good stress reliever and will keep you busy so that you don't snack!!

    Much love,
    Janet